Volume 33, Issue 1
Anisotropic Crouzeix-Raviart Type Nonconforming Finite Element Methods to Variational Inequality Problem with Displacement Obstacle

Dongyang Shi, Caixia Wang & Qili Tang

J. Comp. Math., 33 (2015), pp. 86-99.

Published online: 2015-02

Preview Full PDF 557 2688
Export citation
  • Abstract

In this paper, anisotropic Crouzeix-Raviart type nonconforming finite element methods are considered for solving the second order variational inequality with displacement obstacle. The convergence analysis is presented and the optimal order error estimates are obtained under the hypothesis of the finite length of the free boundary. Numerical results are provided to illustrate the correctness of theoretical analysis.

  • Keywords

Crouzeix-Raviart type nonconforming finite elements Anisotropy Variational inequality Displacement obstacle Optimal order error estimates

  • AMS Subject Headings

65N15 65N30.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

shi_dy@zzu.edu.cn (Dongyang Shi)

wangcaixia@ncwu.edu.cn (Caixia Wang)

tql132@163.com (Qili Tang)

  • BibTex
  • RIS
  • TXT
@Article{JCM-33-86, author = {Shi , Dongyang and Wang , Caixia and Tang , Qili }, title = {Anisotropic Crouzeix-Raviart Type Nonconforming Finite Element Methods to Variational Inequality Problem with Displacement Obstacle}, journal = {Journal of Computational Mathematics}, year = {2015}, volume = {33}, number = {1}, pages = {86--99}, abstract = {

In this paper, anisotropic Crouzeix-Raviart type nonconforming finite element methods are considered for solving the second order variational inequality with displacement obstacle. The convergence analysis is presented and the optimal order error estimates are obtained under the hypothesis of the finite length of the free boundary. Numerical results are provided to illustrate the correctness of theoretical analysis.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1406-m4309}, url = {http://global-sci.org/intro/article_detail/jcm/9828.html} }
TY - JOUR T1 - Anisotropic Crouzeix-Raviart Type Nonconforming Finite Element Methods to Variational Inequality Problem with Displacement Obstacle AU - Shi , Dongyang AU - Wang , Caixia AU - Tang , Qili JO - Journal of Computational Mathematics VL - 1 SP - 86 EP - 99 PY - 2015 DA - 2015/02 SN - 33 DO - http://doi.org/10.4208/jcm.1406-m4309 UR - https://global-sci.org/intro/article_detail/jcm/9828.html KW - Crouzeix-Raviart type nonconforming finite elements KW - Anisotropy KW - Variational inequality KW - Displacement obstacle KW - Optimal order error estimates AB -

In this paper, anisotropic Crouzeix-Raviart type nonconforming finite element methods are considered for solving the second order variational inequality with displacement obstacle. The convergence analysis is presented and the optimal order error estimates are obtained under the hypothesis of the finite length of the free boundary. Numerical results are provided to illustrate the correctness of theoretical analysis.

Dongyang Shi, Caixia Wang & Qili Tang . (2020). Anisotropic Crouzeix-Raviart Type Nonconforming Finite Element Methods to Variational Inequality Problem with Displacement Obstacle. Journal of Computational Mathematics. 33 (1). 86-99. doi:10.4208/jcm.1406-m4309
Copy to clipboard
The citation has been copied to your clipboard